Certain relations between the approximative characteristics of classes of periodic functions
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and its applications, Tome 134 (1975), pp. 115-123 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1975_134_a8,
     author = {N. P. Korneichuk},
     title = {Certain relations between the approximative characteristics of classes of periodic functions},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {115--123},
     year = {1975},
     volume = {134},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1975_134_a8/}
}
TY  - JOUR
AU  - N. P. Korneichuk
TI  - Certain relations between the approximative characteristics of classes of periodic functions
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1975
SP  - 115
EP  - 123
VL  - 134
UR  - http://geodesic.mathdoc.fr/item/TM_1975_134_a8/
LA  - ru
ID  - TM_1975_134_a8
ER  - 
%0 Journal Article
%A N. P. Korneichuk
%T Certain relations between the approximative characteristics of classes of periodic functions
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1975
%P 115-123
%V 134
%U http://geodesic.mathdoc.fr/item/TM_1975_134_a8/
%G ru
%F TM_1975_134_a8
N. P. Korneichuk. Certain relations between the approximative characteristics of classes of periodic functions. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and its applications, Tome 134 (1975), pp. 115-123. http://geodesic.mathdoc.fr/item/TM_1975_134_a8/